# SDR CA111103001

- Difficulty date: October 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790120
- Condition: Broken
- Location: Rt
- Part time: 359 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD SHATTERED, QRH ACTION ABOUT 17,000 FT, NO DECOMPRESSION, NORMAL LANDING ACCOMPLISHED.  INNER PANE AND MIDDLE PANE FOUND INTACT.  OUTER PANE FOUND CRACKED.  NO DECOMPRESSION HAPPENED.  WINDSHIELD REPLACED.
